# SDR USAA050906

- Difficulty date: July 28, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1498156
- Condition: Corroded
- Location: Bs 1006-1016
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - STIFFENER, .5 INCH X 6 INCH CORROSION; NO LEVEL OR TASK.  STR 26R, BS 1006-1016.  REMOVED DAMAGE INSTALLED NEW STRINGER SECTION, ATTACH FITTING AND STIFFENER IAW SRM.  (K)
